# SDR CA000907024

- Difficulty date: August 6, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 2,485 hours
- Engine: Lyc IO360C1E6
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 451823
- Condition: Broken
- Location: Lt Main Gear
- Part time: 2,720 hours
- Component: Squat Switch, Piper, 6741108
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AT RETURN TO BASE, SQUAT SWITCH ACTUATOR ARM WAS FOUND TO BE BROKEN.  NEW ACTUATOR INSTALLED, NORMAL FUNCTION RETURNED.  (X)
